RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 4(29), Pages 63–67 (Mi pfmt473)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On some properties of a functional calculus of closed operators on Banach space

A. R. Mirotin, A. A. Atvinovskii

F. Sсorina Gomel State University

Abstract: Some topics in the perturbation theory related to the functional calculus of closed operators in Banach space which belongs to the authors are considered. Moment inequality for the above mentioned functional calculus is also proved.

Keywords: perturbation theory of linear operators, operator Lipschitz functions, operator differentiable functions, Gateaux derivative, moment inequality.

Full text: PDF file (343 kB)
References: PDF file   HTML file
UDC: 517.983.23:517.983.5
Received: 26.10.2016

Citation: A. R. Mirotin, A. A. Atvinovskii, “On some properties of a functional calculus of closed operators on Banach space”, PFMT, 2016, no. 4(29), 63–67

Citation in format AMSBIB
\Bibitem{MirAtv16}
\by A.~R.~Mirotin, A.~A.~Atvinovskii
\paper On some properties of a functional calculus of closed operators on Banach space
\jour PFMT
\yr 2016
\issue 4(29)
\pages 63--67
\mathnet{http://mi.mathnet.ru/pfmt473}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt473
  • http://mi.mathnet.ru/eng/pfmt/y2016/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Mirotin, I. S. Kovaleva, “Preobrazovanie Markova–Stiltesa mer i sistemy s diskretnym vremenem”, PFMT, 2019, no. 1(38), 56–60  mathnet
    2. A. R. Mirotin, I. S. Kovaleva, “Sistemy diskretnogo vremeni s chastotnymi kharakteristikami tipa Markova–Stiltesa”, Izv. vuzov. Matem., 2020, no. 6, 36–47  mathnet  crossref
  • Проблемы физики, математики и техники
    Number of views:
    This page:68
    Full text:17
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021